Nurofen Express 200mg Tablets 24’s

Nurofen Express 200mg Tablets 24’s

Description

For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen Express are formulated to get to work faster than standard nurofen tablets.

  • Targets pain fast
  • Provides relief from rheumatic, muscular, and back pain
  • Keep all medicines out of the reach and sight of children

How to use: Adults and children over 12 years: Take 2 tablets every 4-6 hours. Do take more than 6 tablets in any 24-hour period.

Ingredients: Each tablet contains Ibuprofen 200mg.

9.00

12 in stock

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.